If you see increased discharge in the first two days after using a BV Clear suppository, it is normal. It is a reaction of the vaginal tissue to the suppository. Sometimes, you may see white discharge. Some ingredients are white powders such as starch and may come out undissolved shortly after insertion. It is normal, not a yeast infection. Placing the next suppository deeper inside can reduce the white discharge.
Younger premenopausal women (<50) can often tolerate this stronger formula. However, if you experience irritation and/or increased discharge, it is a normal reaction. The discomfort, if any, may reduce with time and disappear shortly. Because discharge is also a symptom of BV, you cannot use discharge as a factor to evaluate clearance of BV. You can use BV-associated fishy odor as an indicator. If the odor is gone, your BV may be cleared. After 3 days, the suppository-related discharge will reduce. If BV-associated discharge persists, you may notice more discharge and odor, and you will need to continue using BV Clear for clearing this tough BV. If BV-associated discharge and odor reduction, your BV may be cleared, and you can switch to the maintenance mode. About maintenance, you can read this article:
How to stop BV from coming back?